# SDR SWAA2023012682267

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD ENTRY DOOR MOP SILL BS294+8 LBL55.<[01] VERIFIED APPLICABILITY PER SRM 53-10-15-1A-1  EVALUATED CRACK ON MOP SILL CHORD L=0.90'; WAS FOUND OUT LIMIT AS PER SRM 53-10-15-1A-1.  REMOVED MOP SILL AS PER SRM 51-40-02.;[02] LOCATED AND DRILLED NEW MOP SILL (CHORD); PER SRM 51-40-05 AND DWG 141A8110. OK TO INSTALL;[03] VERIFIED LOCATE AND DRILL; OK TO INSTALL GIVEN;[04] INSTALLED NEW MOP SILL BS 270 TO 360 LBL 55 WL 208.1 IAW SRM 51-40-02-0G-0 DWG 141A8110 REV: A;[05] VERIFIED CORRECTIVE ACTION 4 AND VERIFIED MEASUREMENT TABLE;[06] JOB COMPLETE
